# SDR ASAA2022081139473

- Difficulty date: August 11, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 23,495 hours, 7,321 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Software
- Part number: UNKNOWN
- Condition: Out Of Date
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NAV DATA BASE OUT OF DATE. GROUNDED - YES. ACCOMPLISHED ASA TASK CARD N1920483, NAV DATABASE IS NOW CURRENT.
